MathSciNet Relay Station
MathSciNet bibliographic data
MR1846901 (2002h:22019) 22E46 (81R05 81T30 83E50)
Günaydin, M.; Koepsell, K.; Nicolai, H. Conformal and quasiconformal realizations of exceptional Lie groups. Comm. Math. Phys. 221 (2001), no. 1, 57–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement